# SDR CA160125016

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 206076036105
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED TO MFG:  EXPERIENCED A HYDRAULIC FAILURE AND HYDRAULIC LIGHT.  THE SYS CAME BACK ON AFTER 5 SECONDS AND ON RETURN TO THE MAINTENANCE FACILITY THE PILOT REPORTED AN UNUSUAL NOISE COMING FROM THE TRANSMISSION DECK AREA.  THE DEFECT WAS TRACED TO THE PRESSURE RELIEF VALVE, NO FURTHER DEFECTS WERE NOTED.
